# SDR AALA202405170912

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 35,946 hours, 15,340 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BUBBLING PAINT AND CORROSION AROUND LAVATORY VENT SKIN. LOCATED AT BS 907 TO 927 AT STR 20L TO 22L. INSTALLED FUSELAGE LAVATORY VENT DOUBLER AND TRIPLER AND FILLER. PER SRM 53-70-01-2R PROCEDURE.
